# SDR FFKA115

- Difficulty date: March 6, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N333TG
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680320
- Aircraft time: 8,095 hours
- Engine: Lyc IO540K1G5D
- Engine time: 56 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 10682016
- Condition: Damaged
- Location: Magneto
- Component: Magneto, Contin, D3000
- Component part number: 1068256013
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED THAT THE ENGINE IS RUNNING ROUGH DURING TAXI AND HAD A BAD MAGNETO DROP.  MAINTENANCE INVESTIGATED THE PROBLEM AND DETERMINED THAT THE MAGNETO P/N 10-682560-13 NEEDED TO BE REPLACED.  UPON FURTHER INVESTIGATION OF THE MAGNETO, FOUND THAT 2 EACH OF P/N 10-682016 HAD BROKEN TEETH ON THE GEAR ASSEMBLIES.
